- BP Monitors
- Masks (N95, Surgical and more)
- Surgical Masks
- Face Shield
- N95 Masks
- N99 Masks
- Nebulizers & Vaporizers
- Oximeters & Pedometers
- Vital Signs Monitors & Wearables
- Oxygen Concentrators & Cans
- Weighing Scales
- Thermometers
- IR Thermometers
- Body Massager
- Diabetes Monitors
- Mobility Equipments
- Exercise Equipments
- Doctor's Corner
- Stethoscopes
- Tapes & Bandages
- Clinical Diagnostic Equipments
- Dressings & Wound Care
- Supports & Braces
- Neck & Shoulder Support
- Knee & Leg Support
- Back & Abdomen Support
- Ankle & Foot Support
- Hand & Wrist Braces
- Arm & Elbow Support
- Cervical Pillows
- Compression support & sleeves
- Heel support
- Vitamins & Supplements
- Multivitamins
- TestUdpTemporary
- Vitamins A-Z
- Mineral Supplements
- banner
- Nutritional Drinks
- Adult Daily Nutrition
- Kids Nutrition (2-15 Yrs)
- For Women
- Health Food & Drinks
- Green Tea & Herbal Tea
- Herbal Juice
- Apple Cider Vinegar
- Healthy Snacks
- Protein Supplements
- Whey Protein
- Amino Acids
- Mass Gainers
- Workout Essential
- Fat Burners
- Ayurveda Top Brands
- Dabur
- Sri Sri Tattva
- Baidyanath Products
- Kerala Ayurveda
- Jiva Ayurveda
- Tata 1mg Herbal Supplements
- Patanjali
- test_udp
- test_udp_1









New Saridon for Fast Headache Relief Tablet
Product highlights
- Helps to relieve headache
- Effective for different headache types of headache spread across, on the sides and back of head
- Provides relief with just one tablet
- Easy to carry and store in a first-aid box
MRPβΉ38.533% off
βΉ37.4
Inclusive of all taxes
of10 tablets
Minimum Order Quantity is 2 Strips

What is minimum order quantity?
This offer price requires a minimum quantity of this product in your order. A minimum order quantity allows us to offer lower price against the item that would be otherwise cost-prohibitive to ship.
SOLD OUT
Information about New Saridon for Fast Headache Relief Tablet
New Saridon Tablet Headache Relief
New Saridon is a remedy for headaches trusted since 1934. Just one tablet of New Saridon is enough to provide relief from headaches. It is effective for different headache types of headaches spread across, on the sides and back of the head.
Key Ingredients:
Paracetamol IP 500 mg, Caffeine (anhydrous) IP 50 mg
Key Benefits:
- Unique triple-action formula for quick headache relief
- Relief with just one tablet
- India's No. 1 headache specialist
- Trusted since 1934
- Easy to carry and store in a first aid box
Directions For Use:
1 tablet every 4- 6 hours with a minimum gap of 4 hours and not more than 6 tablets per 24 hours
Safety Information:
- Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash or difficulty in breathing
- Not meant for pregnant/lactating women, children or adults undergoing treatment without a doctor's consultation
- Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients
- Do not use it for more than 5 days continuously. In case of excess pain, visit a physician. If consuming New Saridon, limit the intake of caffeine such as coffee etc. on that day
- New Saridon must not be used by children under 12 years of age
- Caution should be exercised when taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria
- Best to consult your doctor before consuming New Saridon in the above scenario
- In case of use of other analgesics containing/ not containing Paracetamol in addition to New Saridon, pls consult your dr before using the same
Frequently Asked Questions:
Q. What is New Saridon Tablet used for?
New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches. It is effective for different headache types of headache such as a headache that spreads across, on the sides and back of the head.
Q. How long does Paracetamol take to work?
Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.
Q. When will I feel better after taking Paracetamol?
Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.
Q. How often can I take Paracetamol?
You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.
Q. Is Paracetamol safe for children?
Paracetamol is considered safe for children only when used as directed by the doctor. New Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.
Q. What are the serious side effects of taking excess Paracetamol?
Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.
S.Sridharan
Verified Buyer
28 June 2021
We regularly use this and are satisfied with its effect
Anamika Ghosh
Verified Buyer
29 July 2021
Low potency analgesia late onset of action later than 30 minutes
Paul Rajasekaran R
Verified Buyer
26 April 2019
speed of relief
Jyoti Vijayvergia Suraj Devi
Verified Buyer
9 May 2020
It helps in immediate relief from head ache
Anvesh Gupta
Verified Buyer
16 August 2020
Speedy health benefit
Shree Dadhich
Verified Buyer
23 May 2020
its good for headache purpose.
Prakash Nyamathi
Verified Buyer
16 July 2019
Good for headaches..
C S Subrahmanyam
Verified Buyer
19 February 2020
Relieves from headache
Dr. V. R. Panchamukhi
Verified Buyer
14 April 2020
Good for headache
Chitransh Popli
Verified Buyer
19 May 2020
Works great for me. Sirf ek Saridon aur sar dard se aaram.
Show More
Country of origin: India